Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Sprained ankle, dark red discolouration, swelling, tingling sensation on foot. Cause of concern?

I sprained my ankle 2 days ago and the side of my foot is dark reddish and the swelling is begining to go away. i got it xrayed and the doctor said it was negative. i can walk on it easily especially with the air cast they gave me. but when walking without a shoe i can feel the top of my foot almost like tingling . anything to worry about? or just healing process?
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Thanks for posting your query.

Tingling occurs when nerve fibres are tiggered.Such tingling can sometimes be benign and temporary.

Tingling may be a sign of nerve damage, which can result from causes as varied as traumatic injuries or repetitive stress injuries, bacterial or viral infections, toxic exposures, and systemic diseases such as diabetes.

I suggest you to consult your doctor for a detailed examination and further management according to that.

Wishing you good health


Dr Saurabh Gupta

Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor